MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 3.7
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A practice notified neuronetics on (b)(6) 2025 that a patient reported she had a seizure on (b)(6) 2025, at home, which occurred during her course of tms treatment.The patient was taken to er and released with no sequelae from the event but chose to discontinue tms therapy.
 
Additional Manufacturer Narrative
The patient was on two antidepressants that can lower a patient's seizure threshold.Based on the information available, it can not be ruled out that tms combined with the medications may have contributed to a seizure.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22299358
Report Number3004824012-2025-00033
Device Sequence Number18299761
Product Code OBP
UDI-Device Identifier00850005944829
UDI-Public00850005944829
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROSTAR 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESCITALOPRAM 10 MG; WELLBUTRIN
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite